# SDR HALA2021120900222

- Difficulty date: November 23, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 45,193 hours, 7,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 DOOR SLIDE 4R PROX SWITCH 36MJ. CORRECTIVE ACTION: REMOVED AND REPLACED 36MJ PROX SWITCH PER AMM 52-71. (2028361)
